# SDR C2XA04IA068

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700921
- Part serial: 99012428
- Condition: Burned Out
- Location: Cockpit
- Part time: 10,954 hours, 8,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED A SMOKE ODOR IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AIR DATA COMPUTER TO BE THE SOURCE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED COMPUTER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
